Home > Research > Publications & Outputs > Symbol functions for symmetric frameworks

Electronic data

Links

Text available via DOI:

View graph of relations

Symbol functions for symmetric frameworks

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Symbol functions for symmetric frameworks. / Kastis, Eleftherios; Kitson, Derek; McCarthy, John.

In: Journal of Mathematical Analysis and Applications, Vol. 497, No. 2, 124895, 15.05.2021.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Kastis, E, Kitson, D & McCarthy, J 2021, 'Symbol functions for symmetric frameworks', Journal of Mathematical Analysis and Applications, vol. 497, no. 2, 124895. https://doi.org/10.1016/j.jmaa.2020.124895

APA

Kastis, E., Kitson, D., & McCarthy, J. (2021). Symbol functions for symmetric frameworks. Journal of Mathematical Analysis and Applications, 497(2), [124895]. https://doi.org/10.1016/j.jmaa.2020.124895

Vancouver

Kastis E, Kitson D, McCarthy J. Symbol functions for symmetric frameworks. Journal of Mathematical Analysis and Applications. 2021 May 15;497(2). 124895. https://doi.org/10.1016/j.jmaa.2020.124895

Author

Kastis, Eleftherios ; Kitson, Derek ; McCarthy, John. / Symbol functions for symmetric frameworks. In: Journal of Mathematical Analysis and Applications. 2021 ; Vol. 497, No. 2.

Bibtex

@article{02fe9bee13734ba185d6bbf6a76a82cb,
title = "Symbol functions for symmetric frameworks",
abstract = "We prove a variant of the well-known result that intertwiners for the bilateral shift on l²(Z) are unitarily equivalent to multiplication operators on L²(T). This enables us to unify and extend fundamental aspects of rigidity theory for bar-joint frameworks with an abelian symmetry group. In particular, we formulate the symbol function for a wide class of frameworks and show how to construct generalised rigid unit modes in a variety of new contexts.",
author = "Eleftherios Kastis and Derek Kitson and John McCarthy",
year = "2021",
month = may,
day = "15",
doi = "10.1016/j.jmaa.2020.124895",
language = "English",
volume = "497",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

RIS

TY - JOUR

T1 - Symbol functions for symmetric frameworks

AU - Kastis, Eleftherios

AU - Kitson, Derek

AU - McCarthy, John

PY - 2021/5/15

Y1 - 2021/5/15

N2 - We prove a variant of the well-known result that intertwiners for the bilateral shift on l²(Z) are unitarily equivalent to multiplication operators on L²(T). This enables us to unify and extend fundamental aspects of rigidity theory for bar-joint frameworks with an abelian symmetry group. In particular, we formulate the symbol function for a wide class of frameworks and show how to construct generalised rigid unit modes in a variety of new contexts.

AB - We prove a variant of the well-known result that intertwiners for the bilateral shift on l²(Z) are unitarily equivalent to multiplication operators on L²(T). This enables us to unify and extend fundamental aspects of rigidity theory for bar-joint frameworks with an abelian symmetry group. In particular, we formulate the symbol function for a wide class of frameworks and show how to construct generalised rigid unit modes in a variety of new contexts.

U2 - 10.1016/j.jmaa.2020.124895

DO - 10.1016/j.jmaa.2020.124895

M3 - Journal article

VL - 497

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

M1 - 124895

ER -